A global Briançon-Skoda-Huneke-Sznajdman theorem
Artikel i vetenskaplig tidskrift, 2018

We prove a global effective membership result for polynomials on a non-reduced algebraic sub variety of C-N. It can be seen as a global version of a recent local result of Sznajdman. generalizine the Briancon-Skoda-Huneke theorem for the local ring of holomorphic functions at a point on a reduced analytic space.

Författare

Mats Andersson

Chalmers, Matematiska vetenskaper, Algebra och geometri

Göteborgs universitet

Mathematica Scandinavica

0025-5521 (ISSN) 1903-1807 (eISSN)

Vol. 122 1 31-52

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

Fundament

Grundläggande vetenskaper

DOI

10.7146/math.scand.a-97253

Mer information

Senast uppdaterat

2018-12-16